# SDR IPXA2016040401644

- Difficulty date: March 23, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 22,660 hours, 14,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N38108200
- Condition: Corroded
- Location: Bs 1401
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4,  AFT CARGO SPLICE STRAP AT BS 1401 BETWEEN STR 26L TO 28R HAS EXTENSIVE CORROSION DAMGE.  R & R SPLICE STRAP, PN 146N381-8200 IAW SRM 51-40-02-0G AND DWG 146N3305, NEW STRAP FABRICATED ON VTMAE TRAV T16/1199405.  REPLACEMENT OF SPLICE STRAP HAS BEEN CLASSIFIED AS A MINOR REPAIR.
